RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 3, Pages 379–386 (Mi izv3975)  

This article is cited in 1 scientific paper (total in 2 paper)

Analytic functions on multiply-connected regions of the class of V. I. Smirnov (class $S$)

G. Ts. Tumarkin, S. Ya. Havinson


Full text: PDF file (767 kB)

Bibliographic databases:
Received: 27.02.1957

Citation: G. Ts. Tumarkin, S. Ya. Havinson, “Analytic functions on multiply-connected regions of the class of V. I. Smirnov (class $S$)”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958), 379–386

Citation in format AMSBIB
\Bibitem{TumHav58}
\by G.~Ts.~Tumarkin, S.~Ya.~Havinson
\paper Analytic functions on multiply-connected regions of the class of V.~I.~Smirnov (class~$S$)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 3
\pages 379--386
\mathnet{http://mi.mathnet.ru/izv3975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100076}
\zmath{https://zbmath.org/?q=an:0090.05004}


Linking options:
  • http://mi.mathnet.ru/eng/izv3975
  • http://mi.mathnet.ru/eng/izv/v22/i3/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. F. G. Avkhadiev, P. L. Shabalin, “Conformal mappings of circular domains on finitely-connected non-Smirnov type domains”, Ufa Math. J., 9:1 (2017), 3–17  mathnet  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:182
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019